# SDR CA060216004

- Difficulty date: February 16, 2006
- Submitted: June 6, 2006
- Operation: General aviation
- Make and model: Boeing 737-8Q8
- Aircraft time: 17,961 hours
- System (JASC): 2140 · Heating System
- Part: Block
- Part number: RBGB161
- Condition: Overheated
- Location: Terminal Block
- Part time: 18,445 hours
- Component: Heating System
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: H

## Discrepancy

REPLACING AFT WATER DRAIN MAST DUE TO INOPERATIVE HEATER.  GROUND TERMINAL BLOCK GD11996 WAS FOUND DAMAGED WITH SIGNS OF OVERHEATING.  WIRES DISCONNECTED AND CAPPED, AND EFFECTED CIRCUIT BREAKERS PULLED TO ISOLATE TERMINAL BLOCK UNTIL REPLACEMENT PART AVAILABLE.
